Advertisement

Results in Mathematics

, 74:19 | Cite as

Absolutely Summing Multipolynomials

  • T. Velanga
Article
  • 4 Downloads

Abstract

In this paper we develop the theory of absolutely summing multipolynomials. Among other results, we generalize and unify previous works of G. Botelho and D. Pellegrino concerning absolutely summing polynomials/multilinear mappings in Banach spaces with unconditional Schauder basis.

Keywords

Absolutely summing operators multilinear mappings homogeneous polynomials multipolynomials Banach spaces cotype 

Mathematics Subject Classification

Primary 46B15 46G25 47H60 

Notes

Acknowledgements

The author thanks the referees for their valuable suggestions.

References

  1. 1.
    Alencar, R., Matos, M.C.: Some classes of multilinear mappings between Banach spaces. Publ. Depto Anál. Mat. Univ. Complut. Madrid, Section 1, 12 (1989)Google Scholar
  2. 2.
    Botelho, G.: Cotype and absolutely summing multilinear mappings and homogeneous polynomials. Proc. R. Irish Acad. Sect. A 97, 145–153 (1997)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Botelho, G., Pellegrino, D.: Absolutely summing polynomials on Banach spaces with unconditional basis. J. Math. Anal. Appl. 321, 50–58 (2006)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Chernega, I., Zagorodnyuk, A.: Generalization of the polartization formula for nonhomogeneous polynomials and analytic mappings on Banach spaces. Topology 48, 197–202 (2009)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Diestel, J., Jarchow, H., Tonge, A.: Absolutely Summing Operators. Cambridge Studies in Advanced Mathematics, vol. 43. Cambridge University Press, Cambridge (1995)CrossRefGoogle Scholar
  6. 6.
    Dineen, S.: Complex Analysis on Infinite Dimensional Spaces. Springer, London (1999)CrossRefGoogle Scholar
  7. 7.
    Lindenstrauss, J., Pełczyński, A.: Absolutely summing operators in \(\cal{L}_{p}\) spaces and their applications. Stud. Math. 29, 275–326 (1968)CrossRefGoogle Scholar
  8. 8.
    Mujica, J.: Complex Analysis in Banach Spaces. Dover Publication, Inc., New York (2010)Google Scholar
  9. 9.
    Pellegrino, D.: Cotype and absolutely summing homogeneous polynomials in \(\cal{L}_{p}\) spaces. Stud. Math. 157, 121–131 (2003)CrossRefGoogle Scholar
  10. 10.
    Pellegrino, D.: On scalar-valued nonlinear absolutely summing mappings. Ann. Polonici Math. 83, 281–288 (2004)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Pietsch, A.: Ideals of multilinear functionals (designs of a theory). In: Proceedings of 2nd International Conference on Operator Algebras, Ideals, and Their Applications in Theoretical Physics (Leipzig, 1983), Teubner-Texte Math. 67, Teubner, Leipzig, pp. 185–199 (1984)Google Scholar
  12. 12.
    Talagrand, M.: Cotype and \(\left( q,1\right)\) -summing norm in a Banach space. Invent. Math. 110, 545–556 (1992)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Velanga, T.: Ideals of polynomials between Banach spaces revisited. Linear Multilinear Algebra 66, 2328–2348 (2018)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.IMECC–UNICAMPUniversidade Estadual de CampinasSão PauloBrazil
  2. 2.Departamento de MatemáticaUniversidade Federal de RondôniaPorto VelhoBrazil

Personalised recommendations